| Model Number |
60XLTCD |
| Medical Device Problem Codes |
Use of Device Problem (1670); Gas/Air Leak (2946)
| Health Effect - Clinical Codes |
Hypoventilation (1916); Unintended Extubation (4564); Insufficient Information (4580)
| Date of Event |
07/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant product: 60xltcd 60xltcd 6.0mm xlt trach cuff dist x1 (lot# unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during use, at approximately 0400, the ventilator alarmed and observed that the pilot balloon was completely deflated.Several attempts were made to add air to the cuff; however, the patient was unable to get volumes, and the cuff failed to hold pressure.An emergency trach change was done.The original trach was tested via water, and a "ruptured" cuff was confirmed.At approximately 1050, the same issue happened with the same type of tube, and an emergency trach change was also performed.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during use, at approximately 0400, the ventilator alarmed and observed that the pilot balloon was completely deflated.Several attempts were made to add air to the cuff; however, the patient was unable to get volumes, and the cuff failed to hold pressure.An emergency trach change was done.The original trach was tested via water, and a ruptured cuff was confirmed.At approximately 1050, the same issue happened with the same type of tube, and an emergency trach change was also performed.
Additional Manufacturer Narrative
Correction: h6 (fdp, imf) additional information: g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.